RUS  ENG
Full version
JOURNALS // Trudy Matematicheskogo Instituta imeni V.A. Steklova // Archive

Trudy Mat. Inst. Steklova, 2019 Volume 306, Pages 192–209 (Mi tm4002)

This article is cited in 6 papers

Existence of a Renormalized Solution to an Anisotropic Parabolic Problem for an Equation with Diffuse Measure

F. Kh. Mukminov

Institute of Mathematics with Computing Centre, Ufa Federal Research Centre of the Russian Academy of Sciences, ul. Chernyshevskogo 112, Ufa, 450008 Russia

Abstract: The first initial–boundary value problem is considered for a class of anisotropic parabolic equations with variable nonlinearity exponents and a diffuse measure on the right-hand side in a cylindrical domain $(0,T)\times \Omega $. The domain $\Omega $ is bounded. The existence of a renormalized solution is proved.

Keywords: anisotropic parabolic equation, diffuse measure, renormalized solution, variable nonlinearity exponents, existence of a solution.

UDC: 517.954+517.956.45+517.958:531.72

Received: September 17, 2018
Revised: October 11, 2018
Accepted: June 11, 2019

DOI: 10.4213/tm4002


 English version:
Proceedings of the Steklov Institute of Mathematics, 2019, 306, 178–195

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025